# SDR DLM88951277

- Difficulty date: March 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N968DL
- Make and model: Doug MD-88
- Aircraft serial: 53161
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Line
- Part number: 7952176535
- Condition: Failed
- Location: Tail Comp
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

DURING CRUISE, LOST ALL RIGHT HYDRAULIC QTY AND PRESSURE, LANDED ATL.  REPLACED HYD LINE ON PRESSURE SIDE OF ENGINE FILTER MODULE.
